Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 13, 2012Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 13, 2012, 5:48 PM EDT for Coweta County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 5:48 PM EDT (21:48 UTC)
Expired
Jul 13, 2012, 6:15 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 27 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WWUS82 KFFC 132148
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI JUL 13 2012

GAZ042-044-053-132215-
548 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...COWETA
AND FULTON COUNTIES UNTIL 615 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES 
ACROSS CARROLL... COWETA AND FULTON COUNTIES THROUGH 615 PM EDT. 
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMAS 
CROSSROADS...ARNCO-SARGENT... CANNONGATE...MADRAS...NEWNAN... 
PALMETTO. ..DUNAWAY GARDENS...PLANT YATES...ROSCOE...CHATTAHOOCHEE 
HILL COUNTRY...WHITESBURG...BYERS CROSSROADS...CAMPBELLTON AND 
SEATON LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3352 8500 3358 8487 3358 8481 3364 8475
      3362 8474 3365 8470 3366 8466 3349 8461
      3348 8463 3343 8462 3335 8477
TIME...MOT...LOC 2147Z 150DEG 15KT 3348 8475

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:00 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 13, 3:00 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUL 13 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD
CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN
ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR
SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY
HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND
RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I
AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING
THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS.

MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE
REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN
ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS
LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST
OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE
AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY...
BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS
GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY
SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG
ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY
CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN
PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG
SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH
AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT
BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT
COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING.

20

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH
THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR
AFTERNOON SHOWERS AND THUNDERSTORMS. BDL

MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING
CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID
WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF
MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A
MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY
STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH
THE PERIOD. 41

&&

.AVIATION...
18Z UPDATE...
MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS
OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED
THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE
EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE
AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL
BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z.
WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS
SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  70  93 /  60  30  20  30
ATLANTA         72  88  72  91 /  60  30  20  30
BLAIRSVILLE     66  87  65  87 /  70  40  20  30
CARTERSVILLE    69  90  68  92 /  60  40  20  30
COLUMBUS        73  91  73  93 /  60  30  20  30
GAINESVILLE     70  88  71  90 /  60  30  20  30
MACON           72  91  72  93 /  60  30  20  30
ROME            69  90  68  93 /  60  40  20  30
PEACHTREE CITY  69  89  67  91 /  60  30  20  30
VIDALIA         75  92  75  93 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....BDL
AVIATION...20
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EDT FRI JUL 13 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
830 AM EDT FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL
FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.SYNOPSIS...
A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT
WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL
PERSIST ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING...
DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED
TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH
TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE
INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED
TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH
CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE
POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY
RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE
REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 13, 4:54 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT FRI JUL 13 2012

GAZ021-022-033-132115-
454 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE...FORSYTH
AND FULTON COUNTIES UNTIL 515 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM NEAR ALPHARETTA TO NEAR MILTON AND DREW...
AND MOVING NORTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH AS IT MOVES
ACROSS PARTS OF CHEROKEE...FORSYTH AND FULTON COUNTIES THROUGH 515
PM EDT.

DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. BRIEF PONDING OF WATER ON ROADWAYS IS LIKELY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAIN PARK...
MILTON... ROSWELL... ALPHARETTA... BROOKWOOD...DREW...BIRMINGHAM...
DUCKTOWN... HOLBROOK...FREE HOME...UNION HILL...HICKORY
FLAT...BUFFINGTON...CANTON AND BALL GROUND.

&&

LAT...LON 3434 8426 3433 8423 3409 8414 3400 8435
      3429 8459 3438 8447 3438 8426
TIME...MOT...LOC 2051Z 149DEG 16KT 3415 8428
Special weather statement, Jul 13, 5:15 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI JUL 13 2012

GAZ053>055-057-132200-
515 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRIEF HEAVY RAIN AND 40 MPH
WINDS IN COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 600 PM
EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
FLIPPEN TO NEAR TURIN...AND MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS PARTS OF COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ATLANTA MOTOR SPEEDWAY...FLIPPEN...HAMPTON...LOVEJOY...JW
SMITH RESERVOIR...INMAN... WOOLSEY...STARRS MILL...SENOIA...
BONANZA... TURIN...EAGLES LANDING...IRONDALE...SHARPSBURG AND
IRONDALE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3342 8416 3334 8444 3324 8467 3340 8486
      3351 8458 3362 8424
TIME...MOT...LOC 2113Z 144DEG 10KT 3347 8424 3339 8447
          3329 8468
Special weather statement, Jul 13, 5:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT FRI JUL 13 2012

GAZ021-032-033-132215-
528 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE...COBB AND
FULTON COUNTIES UNTIL 615 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROSWELL TO ALPHARETTA...MOVING WEST AT 10
MPH.

RAINFALL AMOUNTS BETWEEN 1/2 TO 1 INCH OR MORE HAVE ALREADY FALLEN
OVER NORTH FULTON COUNTY IN THE PAST HOUR... AND AN ADDITIONAL 1
INCH OR MORE IS POSSIBLE AS THIS STORM SLOWLY DRIFTS TO THE WEST.

SOME AREAS THAT MAY BE EFFECTED BY THE HEAVY RAIN INCLUDE MILTON...
ROSWELL...ALPHARETTA...MOUNT BETHEL...BIRMINGHAM...MOUNTAIN PARK...
SANDY PLAINS AND SWEAT MOUNTAIN. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3415 8425 3410 8425 3408 8418 3400 8421
      3400 8425 3397 8426 3396 8430 3397 8434
      3395 8435 3394 8440 3396 8455 3414 8448
      3421 8435
TIME...MOT...LOC 2124Z 098DEG 10KT 3401 8440 3405 8436
          3408 8432
Special weather statement, Jul 13, 5:35 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI JUL 13 2012

GAZ039-051-132200-
535 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
WILKES AND TALIAFERRO COUNTIES UNTIL 600 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM NEAR
TIGNALL TO NEAR SHARON...AND MOVING NORTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PARTS OF WILKES AND TALIAFERRO COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LUNDBERG...FLORAL
HILL...FICKLIN...METASVILLE...DANBURG...WASHINGTON...RAYTOWN...
SHARON...TIGNALL...SANDY CROSS...DELHI...CRAWFORDVILLE...ALEXANDER
STEPHENS PARK...MALLORYSVILLE AND NEWTOWN. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3380 8258 3365 8269 3351 8276 3352 8282
      3346 8287 3351 8299 3362 8300 3362 8298
      3367 8295 3370 8300 3373 8295 3379 8299
      3392 8287 3395 8279 3398 8278 3399 8265
      3388 8260 3387 8256
TIME...MOT...LOC 2134Z 158DEG 14KT 3386 8275 3371 8281
          3353 8284
Special weather statement, Jul 13, 5:41 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT FRI JUL 13 2012

GAZ033-044-055-132215-
541 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CLAYTON AND
FULTON COUNTIES UNTIL 615 PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIVERDALE...MOVING NORTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PARTS OF CLAYTON AND FULTON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT GILLEM...
ELLENWOOD...LAKE CITY...MORROW...RIVERDALE...FOREST PARK...
CONLEY...HAPEVILLE...HARTSFIELD-JACKSON AIRPORT...COLLEGE
PARK...LAKEWOOD PARK...EAST POINT...GRANT PARK-ZOO ATLANTA...TURNER
FIELD AND CASCADE HEIGHTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3379 8452 3383 8446 3384 8446 3386 8443
      3371 8435 3365 8435 3365 8431 3357 8426
      3350 8442 3355 8444 3355 8447 3371 8461
TIME...MOT...LOC 2141Z 152DEG 14KT 3361 8443
Special weather statement, Jul 13, 5:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT FRI JUL 13 2012

GAZ042-044-053-132215-
548 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL...COWETA
AND FULTON COUNTIES UNTIL 615 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING NORTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS CARROLL... COWETA AND FULTON COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMAS
CROSSROADS...ARNCO-SARGENT... CANNONGATE...MADRAS...NEWNAN...
PALMETTO. ..DUNAWAY GARDENS...PLANT YATES...ROSCOE...CHATTAHOOCHEE
HILL COUNTRY...WHITESBURG...BYERS CROSSROADS...CAMPBELLTON AND
SEATON LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3352 8500 3358 8487 3358 8481 3364 8475
      3362 8474 3365 8470 3366 8466 3349 8461
      3348 8463 3343 8462 3335 8477
TIME...MOT...LOC 2147Z 150DEG 15KT 3348 8475

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:47 PM EDTSpecial Weather StatementFFCRockdale28 min
Jul 12, 9:12 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale33 min
Jul 12, 9:31 PM EDTSpecial Weather StatementFFCButts, Monroe, Newton29 min
Jul 12, 9:44 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett31 min
Jul 12, 10:04 PM EDTSpecial Weather StatementFFCButts26 min
Jul 12, 10:35 PM EDTSpecial Weather StatementFFCButts55 min
Jul 13, 4:12 AM EDTSpecial Weather StatementFFCMadison33 min
Jul 13, 5:04 AM EDTSpecial Weather StatementFFCOglethorpe56 min
Jul 13, 2:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee48 min
Jul 13, 2:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Jul 13, 3:13 PM EDTSpecial Weather StatementFFCDodge, Laurens, Treutlen32 min
Jul 13, 3:30 PM EDTSpecial Weather StatementFFCCherokee45 min
Jul 13, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 13, 4:21 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson24 min
Jul 13, 4:27 PM EDTSpecial Weather StatementFFCGwinnett, Walton33 min
Jul 13, 4:54 PM EDTSpecial Weather StatementFFCCherokee21 min
Jul 13, 5:15 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette45 min
Jul 13, 5:28 PM EDTSpecial Weather StatementFFCCherokee47 min
Jul 13, 5:35 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes25 min
Jul 13, 5:41 PM EDTSpecial Weather StatementFFCClayton, Fulton34 min
Jul 13, 6:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 13, 6:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 13, 6:21 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 13, 6:31 PM EDTSpecial Weather StatementFFCGreene, Jasper, Morgan, Oconee29 min
Jul 13, 6:39 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jul 13, 6:50 PM EDTSpecial Weather StatementFFCPaulding25 min
Jul 13, 6:53 PM EDTSevere Thunderstorm WarningFFCJasper25 min
Jul 13, 7:13 PM EDTSpecial Weather StatementFFCButts32 min
Jul 13, 7:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Jul 13, 7:24 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 13, 7:35 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 13, 7:49 PM EDTSpecial Weather StatementFFCButts26 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.